A comparison of some conditions for non-hamiltonicity of graphs

C. Hoede

    Research output: Contribution to journalArticleAcademicpeer-review

    Original languageUndefined
    Pages (from-to)149-159
    Number of pages11
    JournalArs combinatoria
    Issue number51
    Publication statusPublished - 1999

    Keywords

    • METIS-140568

    Cite this

    @article{4a0b87a2bdab4d37848e2c885e9e7771,
    title = "A comparison of some conditions for non-hamiltonicity of graphs",
    keywords = "METIS-140568",
    author = "C. Hoede",
    year = "1999",
    language = "Undefined",
    pages = "149--159",
    journal = "Ars combinatoria",
    issn = "0381-7032",
    publisher = "Charles Babbage Research Centre",
    number = "51",

    }

    A comparison of some conditions for non-hamiltonicity of graphs. / Hoede, C.

    In: Ars combinatoria, No. 51, 1999, p. 149-159.

    Research output: Contribution to journalArticleAcademicpeer-review

    TY - JOUR

    T1 - A comparison of some conditions for non-hamiltonicity of graphs

    AU - Hoede, C.

    PY - 1999

    Y1 - 1999

    KW - METIS-140568

    M3 - Article

    SP - 149

    EP - 159

    JO - Ars combinatoria

    JF - Ars combinatoria

    SN - 0381-7032

    IS - 51

    ER -